Electron. J. Diff. Equ., Vol. 2014 (2014), No. 06, pp. 1-12.

Asynchronous exponential growth of a bacterial population

Mohamed Boulanouar

In this work, we complete a study started earlier in [1,2] wherein a model of growing bacterial population has been the matter of a mathematical analysis. We show that the full model is governed by a strongly continuous semigroup. Beside the positivity and the irreducibility of the generated semigroup, we describe its asymptotic behavior in the uniform topology which leads to the asynchronous exponential growth of the bacterial population.

Submitted October 2, 2013. Published January 7, 2014.
Math Subject Classifications: 92C37, 82D75.
Key Words: Cell population dynamic; asynchronous exponential growth; semigroup.

A corrigendum was posted on October 29, 2014. It modifies the proof of Proposition 4.3. See the last page of this article.

Show me the PDF file (244 KB), TEX file, and other files for this article.

Mohamed Boulanouar
LMCM-RSA, Universite de Poitiers
86000 Poitiers, France
email: boulanouar@gmail.com

Return to the EJDE web page